MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 GLENOID CANNUL STOP DRILL 15MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES

DEPUY FRANCE SAS - 3003895575 GLENOID CANNUL STOP DRILL 15MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Model Number 2407-89-015
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon complained that the glenoid drills were too dull.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned device confirmed the reported event.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: d9.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: d3, h3.

Brand Name
GLENOID CANNUL STOP DRILL 15MM
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILL GUIDES
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11345253
Report Number1818910-2021-03308
Device Sequence Number14701831
Product Code HTW
UDI-Device Identifier10603295285977
UDI-Public10603295285977
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2407-89-015
Device Catalogue Number240789015
Device Lot Number5205574
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2021
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/11/2021
03/30/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date03/18/2021
03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1